| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report covers patient no.4 out of 20.Please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: qn (b)(4)) for evaluation of this event.It was reported that similar events have occurred for around 20 patients over a year span.Therefore, 20 internal reports have been done and accordingly 20 reports to fda are done.Reference numbers: fda ferrosan medical devices a/s (b)(4).
Event or Problem Description
This report covers patient no.4 out of 20.Please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: qn (b)(4)) for evaluation of this event.